| Catalog Number |
P99-191-TX06 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during insertion of a 2.5 mm screw, the solid driver fractured at the distal end.The case was successfully completed with the driver tip remaining in the screw head and remained implanted in the patient's bone.There were no known impacts or consequences to the patient.Attempts have been made and no further information has been provided.